# SDR DALA2018053103718

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 79,516 hours, 60,888 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Cable
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEVLAR CABLE FOUND DETERIORATED BE LT GROMMET. R/I KEVLAR CABLE PER MD88 AMM 53-53 & WORKCARD 5350-01077-0101 STEP 14.     (LP4247373)
